# SDR P5CA9701024

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ACCESS PANEL 453EL INNER SKIN AND HONEY COMB DISBONDED AT NUMEROUS PLACES.  REBONDED PER BOEING SRM 51-40-06, REF CWS NR 834289.
